Theorems on the existence and uniqueness of solutions of Hammerstein equations
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 759-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a3,
author = {P. P. Zabreiko and A. I. Povolotskii},
title = {Theorems on the existence and uniqueness of solutions of {Hammerstein} equations},
journal = {Doklady Akademii Nauk},
pages = {759--762},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a3/}
}
P. P. Zabreiko; A. I. Povolotskii. Theorems on the existence and uniqueness of solutions of Hammerstein equations. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 759-762. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a3/